# SDR SWAA2022040652598

- Difficulty date: November 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED AT BS 540 BL 0-LBL25 WL 208 / REMOVED AND REPLACED PANEL BREAK SUPPORT AT BS 540 BL0-LBL 25 WL 208 PER SRM 51-40-02-0G-0 AND DWG 143A0060 REV B
